By sopheeah - 29/05/2012 07:54 - Australia - Melbourne
Add a comment - Reply to : #
HeroBrine - the main ingredients in these "pms" medicines are ibuprofen, paracetamol (Tylenol), or naproxen mixed with caffeine and an antihistamine. Some contain a weak diuretic. But their main purpose is pain control, so they will all work quite well for a headache, and a regular headache medicine will also work quite well for pms symptoms.
On another note, the poster is from Australia, so most of the ingredients you've listed make no sense to an Aussie like me. Ibuprofen, yes. But the other 2 I've not heard of. I would go as far as assuming the posters boyfriend took Nurofen Period Pain. It's active ingredients are Ibuprofen and Codeine. Which also happens to be the same active ingredients as the Nurofen Migraine pain. Don't quote me though, I could be wrong. This is just off the top of my head. Feel free to search the wonderful world that is google though.
Well, if there are no kids around, it's perfectly reasonable to have brought some medicine and forget to retrieve it. The stupid part was taking medicine without paying attention to the label. of course, the print size is so damn small that I can sometimes understand people not taking the time to fully read it if they are physically incapable of reading the font size. Why do drug companies do this?
next thing you know he'll be saying he doesn't wanna have sex so you won't "impregnate" him.